Les voisinages réguliers ouverts : critères homotopiques d'identification
Compositio Mathematica, Volume 32 (1976) no. 2, p. 133-156
@article{CM_1976__32_2_133_0,
     author = {Guillou, Lucien and H\"ahl, H.},
     title = {Les voisinages r\'eguliers ouverts : crit\`eres homotopiques d'identification},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {2},
     year = {1976},
     pages = {133-156},
     zbl = {0344.57002},
     mrnumber = {425975},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1976__32_2_133_0}
}
Guillou, L.; Hähl, H. Les voisinages réguliers ouverts : critères homotopiques d'identification. Compositio Mathematica, Volume 32 (1976) no. 2, pp. 133-156. http://www.numdam.org/item/CM_1976__32_2_133_0/

[1] K. Borsuk: Theory of retracts. Monografie Matematyczne tom 44, Polish Scientific publishers, Warszawa (1967). | MR 216473 | Zbl 0153.52905

[2] K. Borsuk: Concerning homotopy properties of compacta. Fund. Math. 62 (1968) 223-254. | MR 229237 | Zbl 0159.24603

[3] E. Brown: Unknotting in M2× I. Trans. Amer. Math. Soc. 123 (1966) 480-505. | MR 198482 | Zbl 0151.32903

[4] E. Connel: A topological h-cobordism for n ≧ 5. Illinois J. of Math. Il (1967) 300-309. | Zbl 0146.45201

[5] R. Fox: On shape. Fund. Math. 74 (1972) 47-71 et idem 75 (1972) 85. | MR 296914 | Zbl 0232.55023

[6] M. Goldman: An algebraic classification of non compact 2-manifolds. Trans. Amer. Math. Soc. 156 (1971) 241-258. | MR 275436 | Zbl 0232.57007

[7] S. Hu: Theory of retracts. Wayne State Univ. Press, Detroit (1965). | MR 181977 | Zbl 0145.43003

[8] L. Hush and T. Price: Finding a boundary for a 3-manifold. Ann. of Math. (2) 91 (1970) 223-235 et idem (2) 93 (1971) 486-488. | MR 264678 | Zbl 0169.55302

[9] S. Ichiraku and M. Kato: On higher-dimensional strings of codimension two. Quart. J. of Math. 23 (1972) 239-248. | MR 317334 | Zbl 0242.57008

[10] M. Mardesic and J. Segal: Shape of compacta and ANR-systems. Fund. Math. 72 (1971) 41-59 et 61-68. | MR 298634 | Zbl 0222.55018

[11] J. Milnor: On space having the homotopy type of a CW complex. Trans. Amer. Math. Soc. 90 (1959) 272-280. | MR 100267 | Zbl 0084.39002

[12] M. Newman: The engulfing theorem for topological manifolds. Ann. of Math. (2) 84 (1966) 555-571. | MR 203708 | Zbl 0166.19801

[13] L. Siebenmann: The obstruction to finding a boundary for an open manifold of dimension ≧ 5. Thesis, Princeton (1965).

[14] L. Siebenmann: Nouvelle version de [13] (à paraître).

[15] L. Siebenmann: On detecting open collars. Trans. Amer. Math. Soc. 142 (1969) 201-227. | MR 246301 | Zbl 0195.53802

[16] L. Siebenmann: On detecting euclidean space homotopically among topological manifolds. Inventiones Math. 6 (1968) 245-261. | MR 238325 | Zbl 0169.55201

[17] L. Siebenmann: Deformation of homeomorphisms on stratified sets. Comment. Math. Helv. 47 (1972) 123-163. | MR 319207 | Zbl 0252.57012

[18] L. Siebenmann: Regular open neighbourhoods. General Topology and its applications 3 (1973) 51-61. | MR 370604 | Zbl 0276.57003

[19] L. Siebenmann, L. Guillou, H. Hähl: Les voisinages ouverts réguliers. Ann. Ecole Normale Sup. (4) 6 (1973) 253-293. | Numdam | MR 331399 | Zbl 0294.57009

[20] L. Siebenmann, L. Guillou, H. Hähl: Les voisinages ouverts réguliers: Critères homotopiques d'existence. Ann. Ecole Normale Sup. (4) 7 (1974) 431-462. | Numdam | MR 362324 | Zbl 0318.57011

[21] E. Spanier: Algebraic Topology. McGraw-Hill Inc. (1966). | MR 210112 | Zbl 0145.43303

[22] J. Stallings: The piecewise linear structure of euclidean space, Proc. Camb. Phil. Soc. 58 (1962) 481-488. | MR 149457 | Zbl 0107.40203

[23] J. Stallings: On topologically unknotted spheres. Ann. of Math. (2) 77 (1963) 490-503. | MR 149458 | Zbl 0121.18202

[24] J. Stallings: On infinite processes leading to differentiability in the complement of a point, pp. 245-254 in Differential and Combinatorial Topology : a symposium in honor of Marston Morse. Princeton Univ. Press, N.J. (1965). | MR 180983 | Zbl 0136.44302